Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from cough. What treatment should be done?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Mon, 10 Dec 2012 in Asthma and Allergy
Question: i am suffring cufe for few days
doctor
Answered by Dr. Das Arindam 27 minutes later
Hello XXXXXXX
Thank you for posting a query.

Firstly, cough is commonly occurred due to upper allergic reaction to cold and dust. But you have to be clinically examined for a proper diagnosis.

So, you have to do the followings -
1.     Good nutritious diet with some fresh fruits.
2.     If fever comes take paracetamol 650mg tab after taking some food.
3.     You have to take a good cough syrup containing good expectorant.
4.     You have to take cetirizine 10 mg at bed time.
5.     If the above medications do not give relief, then you have to take antibiotic like levofloxacin group of drugs.
6. You have to take any multivitamin agent.
7.     You have to consult your family physician for a thorough clinical examination, ordering investigations if required and for prescribing the above-mentioned drugs.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Levofloxacin

doctor1 MD

I have been taking Levaquin (Levofloxacin) for 9 days. I did not take one yesterday, or today. I am feeling pretty lightheaded, dizzy, and have had one flush (you know like an anxiety kind of flush through your body). I see these are sides effects of taking this medication, but was wonderingif they are also side effects of coming off of it? I have not taken a pill in about 48hrs,

doctor1 MD

Hi, I currently have a pilonidal cyst that I have been having drained, checked on and packed with gauze. Everything seems to be going along, slowly albeit. I am taking a strong antibiotic called levaquin and it is causing some diarrheal and vomiting. My question is I smoke marijuana occasionally and specifically for things like feeling sick , which it helps. Will smoking have any effect on my immune system and my body while its fighting infection and trying to heal itself.

doctor1 MD

I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.

doctor1 MD

Hi Doctor , i am much worried about my wife because recently she was diagnoised as Spinal code Tuberclousis or spinal Miningities she under went spinal operation as well , as I advised by Doctor he Removed Puss which was accumulated in spinal code . my main worry is Doctor prescribed so many Medicines such as AKT - 4 for 3 Month + LEVOFLOXACIN - 500 MG X Twice a Day for 3 Month + CYCLOSERINE 250 X Twice a day for 3 Month + GAMBAPTIN 300 X 1 a day For 2 Month please advise such priscription is ok ? doesnt it seems heavy dosage is given ! I am fear please help

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I actually have a chronic sinus infection that flares up and is only partially beaten back by the...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain. The pharmacist dispensing the RX warned me that Plantar pain was a common side effect but that is not...